HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Scattering theory for the Hartree equation

Files in This Item:
pre358.pdf625.45 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83504

Title: Scattering theory for the Hartree equation
Authors: Hayashi, N. Browse this author
Naumkin,P.I Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Nov-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 358
Start Page: 1
End Page: 14
Abstract: We study the scattering problem for the Hartree equation X { u(i&tu 0,x) = = -(1/uo(x), 2)􀀯u + x JE (Rluln2. )u, (t,x) ER where J(lul2) = V * lul2 , V(x) = ..\lxl- A ER, n 2: 2. We prove that for any U0 E H0,'Hr with 1/2 < r < n/2 1 such that the value e = ||U0||0,r+||U0||, is sufficiently small, there exists unique U +- < H0 ^ H0 with 1/2 < 0 < γ , such that for all |t| >= 1 U(t) is the free Schrodinger evolution group and Hm,s is the weighted Sobolev space defined by Hm
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69108
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University